# SDR DHL2001803522

- Difficulty date: June 25, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LINING SUPPORT ANGLE WITH .5 IN CRACK AT L 32 LT AT STA 80.000.
